# SDR SCNA20171111299

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 WINDOW FRAME LEFT SIDE UPPER OUTER CORNER CRACKED. MARKED OUT SIDE AND INTERIOR SIDE WITH BLACK MARKER. REPAIRED LT WINDOW FRAME CRACK.
